| Model Number |
IMPLANT SYSTEM, SUTURELOC |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 24-dec-2025, a sales representative reported via phone that two ar-4551 sutureloc meniscal root repair kits failed to set during implantation.Both implants were retrieved from the patient, and the case was completed using arthrex fiberlinks and an ar-8922 suture button (12 mm).The issue resulted in a 15-minute delay in the case, and it is uncertain whether additional anesthesia was administered.Bone quality was assessed as good.This occurred during a meniscal root repair procedure on (b)(6) 2025, with no reported patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.